# SDR AALA202505019467

- Difficulty date: April 25, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 33,615 hours, 3,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LAVATORY 4F1L THRESHOLD AND FLOOR PANEL. REPLACED LAVATORY MODULE THRESHOLD (AALA202505019467) AND FLOOR PANEL (AALA202505018297) PER EA 363911.
